Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10601
Title: The asymptotic convexity of the negative likelihood function of GARCH models
Authors: Ip, WC
Wong, H 
Pan, JZ
Li, DF
Keywords: Convergence
Convexity
Foreign exchange rates
GARCH
Iterative algorithm
Maximum likelihood estimation
Issue Date: 2006
Publisher: Elsevier Science Bv
Source: Computational statistics and data analysis, 2006, v. 50, no. 2, p. 311-331 How to cite?
Journal: Computational Statistics and Data Analysis 
Abstract: We prove the convexity of the negative likelihood function in the asymptotic sense for GARCH models. This property provides assurance for the convergence of numerical optimization algorithms for maximum likelihood estimation of GARCH. A simulation study is conducted in order to compare the performance of several different iteration algorithms. An example based on the log-returns of foreign exchange rates is also given.
URI: http://hdl.handle.net/10397/10601
ISSN: 0167-9473
DOI: 10.1016/j.csda.2004.08.012
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Aug 13, 2017

Page view(s)

41
Last Week
5
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.